MAUDE Adverse Event Report: COVIDIEN 90043086 30007 HEAD REST 7" BAGE X72; FOAM POSITIONING HEAD RES

COVIDIEN 90043086 30007 HEAD REST 7" BAGE X72; FOAM POSITIONING HEAD RES
Model Number 31143145
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 02/20/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2017 that a customer had an issue with a foam positioning head rest.The customer reports 7" head rest inner cutout is much bigger than usual.

Brand Name
90043086 30007 HEAD REST 7" BAGE X72
Common Device Name
FOAM POSITIONING HEAD RES
Manufacturer (Section D)
COVIDIEN
15 hampshire st.
mansfield
MDR Report Key6342989
Report Number1282497-2017-00235
Device Sequence Number1503300
Product Code CCX
UDI-Device Identifier20884527003379
UDI-Public0120884527003379100017857710
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number31143145
Device Catalogue Number31143145
Device Lot Number17857710
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/20/2017
Patient Sequence Number1